# SDR ASOA2016030814553

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,980 hours, 32,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Disconnected
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED MAIN PAX DOOR WOULD NOT OPEN.  FOUND PLUNGER DISCONNECTED.  R & R SCREW AND PIN TO INNER HANDLE ASSY IAW CMM 52-11-07.  REF IPC 52-11-03.  ITEMS 107 AND 110.  PERFORMED OPS TEST OF THE PASSENGER DOOR HANDLES IAW AMM 52-11-03.  NO DEFECTS FOUND.  ACFT GOOD FOR SERVICE
